# SDR FDEA202009162226

- Difficulty date: September 16, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T33101156
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD TO AFT FAIRING INBOARD ATTACH ANGLE CRACKED AT NAC STA 295 LT.  REMOVED AND REPLACED ANGLE, PER B767 SRM 551-40-02 AND BOEING DWG 313T3310 REV B.
